# SDR 96ZZZX1256

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92519
- Make and model: Cessna 182N
- Aircraft serial: 18260241
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126261
- Condition: Cracked
- Location: Fs 230.187
- Part time: 5,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE RT RUDDER CABLE CUT-OUT HOLE AT THE RT UPPER OUTBOARD RADIUS.  ALSO, CRACK FROM RT RUDDER STOP BOLT HOLE UPWARD TO BULKHEAD BEND RADIUS, THEN ALONG BEND RADIUS FOR .3750 INCH.  SUSPECT CAUSED BY RUDDER SLAMMING AGAINST STOPS IN GUSTY WIND.  SUBMITTER RECOMMENDS USE OF RUDDER LOCKS AND/OR SECURING AIRCRAFT IN DIRECTION TO MINIMIZE MOVEMENT IN GUSTY CONDITIONS.
